I have been prescribed NSAIDS for about 20 years and had constant thinning of my hair to the point where it is so thin that I've thought of trying to stop taking the medication. Wondering how bad the pain will get without medication and if my hair will regrow or at least stop falling out.
I am very sorry to hear you are having a difficult time deciding to be pain free versus hair loss. You should check with your dr since many things contribute to hair thinning and loss. NSAIDs do have a side effect to cause hair loss however so does certain blood pressure meds, thyroid meds, environmental issues, hormone treatment etc. I would advise talking to your dr first and then decoding together if you should try to stop your current NSAIDs. Not all NSAIDs cause this side effect so perhaps you may change your medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2010 • 1 answer
Updated 22 Jun 2014 • 1 answer
Updated 17 Aug 2014 • 1 answer
I am sensitive to nsaids and all meds containing aspiring or ibuprofen. What is on the market or by?
Updated 28 May 2016 • 1 answer
Updated 17 days ago • 1 answer